# SDR AALA202507243654

- Difficulty date: July 12, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,114 hours, 18,746 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR TAB CONTROL MECHANISM SPRING ATTACH POINTS LOWER HARDWAR EHAVE EVIDENCE OF CORROSION. REMOVED AND REPLACED AFT RIGHT HAND ELEVATOR TAB CONTROL MECHANISM RETURN SPRINGS LOWER ATTACHING POINT BUSHING, PERFORMED SATISFACTORYELEVATOR AND ELEVATOR TRIM CONTROL SYSTEM OPERATIONAL TEST AND PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST. PER B737 NG AMM 27-31-34, PER B737NG AMM 27-31-00-700-815, AND PER B737NG AMM 27-31-00-710-801.
